Browse Title Index


 
Issue Title
 
Vol 100, No 1 (2019) Analogues of the Aoki-Ohno and Le-Murakami relations for finite multiple zeta values Abstract
M. Kaneko, K. Oyama, S. Saito
 
Vol 91, No 2 (2015) (Anti)commutative algebras with a multiplicative basis Abstract
A. J. Calderón Martín
 
Vol 97, No 1 (2018) Applications of an intersection formula to dual cones Abstract
D. Virosztek
 
Vol 100, No 3 (2019) Applications of Lerch's theorem to permutations of quadratic residues Abstract
L.-Y. Wang, H.-L. Wu
 
Vol 82 (2010) Approximate weak amenability of $I_0(SL(2, \mathbb{R}))$ Abstract
Pourus Bharucha
 
Vol 99, No 3 (2019) Approximately angle preserving mappings Abstract
M. S. Moslehian, A. Zamani, P. Wojcik
 
Vol 87, No 1 (2013) Approximately biprojective Banach algebras and nilpotent ideals Abstract
Hasan Pourmahmood-Aghababa
 
Vol 100, No 2 (2019) Approximations of subhomogeneous algebras Abstract
T. Shulman, O. Uuye
 
Vol 87, No 2 (2013) Arens regularity and amenability of Lau product of Banach algebras defined by a Banach algebra morphism Abstract
P. A. Dabhi, S. J. Bhatt
 
Vol 89, No 3 (2014) Arithmetic properties of 1--shell totally symmetric plane partitions Abstract
M. D. Hirschhorn, J. A. Sellers
 
Vol 93, No 3 (2016) Arithmetic properties of infinite products of cyclotomic polynomials Abstract
P. Bundschuh, K. Vaananen
 
Vol 92, No 3 (2015) Arithmetic properties of partition quadruples with odd parts distinct Abstract
L. Wang
 
Vol 95, No 3 (2017) Arithmetic properties of \((k,\ell)\)-regular bipartitions Abstract
L. Wang
 
Vol 90, No 1 (2014) Aspects of globular higher category theory Abstract
C. Kachour
 
Vol 87, No 1 (2013) Asymptotic behaviour of random Markov chains with tridiagonal generators Abstract
Peter Kloeden, Viktor Kozyakin
 
Vol 85, No 3 (2012) Asymptotic results for the number of paths in a grid Abstract
Alois Panholzer, Helmut Prodinger
 
Vol 93, No 2 (2016) Automorphism groups of self-complementary vertex-transitive graphs Abstract
Z. Huang, J. M. Pan, S. Ding, Z. Liu
 
Vol 89, No 3 (2014) Backward 3-step extensions of recursively generated weighted shifts: a range of quadratic hyponormality Abstract
G. R. Exner, I. B. Jung, M. R. Lee, S. H. Park
 
Vol 90, No 2 (2014) Barrelled spaces with(out) separable quotients Abstract
J. Kakol, S. A. Saxon, A. R. Todd
 
Vol 94, No 2 (2016) Bayesian analysis of reserving models and applications Abstract
X. D. A. Dong
 
Vol 93, No 2 (2016) Bayesian computational methods for spatial analysis of images Abstract
M. T. Moores
 
Vol 91, No 3 (2015) Bayesian models for spatio-temporal assessment of disease Abstract
S. Y. Kang
 
Vol 95, No 1 (2017) Best proximity point theorems for cyclic quasi-contraction maps in uniformly convex Banach spaces Abstract
N. Van Dung, V. T. Le Hang
 
Vol 99, No 3 (2019) Best proximity points and fixed points with \(R\)-functions in the framework of \(w\)-distances Abstract
A. Kostic, E. Karapinar, V. Rakocevic
 
Vol 92, No 1 (2015) Better bounds in Chen's inequalities for the Euler constant Abstract
J. Cringanu
 
176 - 200 of 1065 Items << < 3 4 5 6 7 8 9 10 11 12 > >>